# SDR AALA20111031TUL04

- Difficulty date: October 31, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 57,937 hours, 29,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 37 BULKHEAD CRACKED AT LOWER LEFT RADOME ALIGNMENT PIN.  CRACK CONFIRMED BY DYE PENETRANT INSPECTION.  INSTALLED ANGLE REPAIR DOUBLER PER AARD 53-10-00-19.
